EconPapers    
Economics at your fingertips  
 

On the Exact Moments of Asymptotic Distributions in an Unstable AR(1) with Dependent Errors

Jesus Gonzalo and Jean-Yves Pitarakis

International Economic Review, 1998, vol. 39, issue 1, 71-88

Abstract: In this paper, the authors derive the exact moments of asymptotic distributions of the OLS estimate and t-statistic in an unstable AR(l) with dependent errors. The authors also study the relationship between the number of lagged dependent variables required for matching the distribution moments in the 'approximately i.i.d. erors' model with those occurring in the 'purely i.i.d.' model. Copyright 1998 by Economics Department of the University of Pennsylvania and the Osaka University Institute of Social and Economic Research Association.

Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (11)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ier:iecrev:v:39:y:1998:i:1:p:71-88

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0020-6598

Access Statistics for this article

International Economic Review is currently edited by Harold L. Cole

More articles in International Economic Review from Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association 160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297. Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and ().

 
Page updated 2025-03-22
Handle: RePEc:ier:iecrev:v:39:y:1998:i:1:p:71-88